# SDR USAA011307

- Difficulty date: September 13, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME DENTED 1 INCH BY 1 INCH, AFT CARGO STATION 767 ABOVE STRINGER 24R.  INSTALLED DOUBLER AT STATION 767 PER SRM 51-40-3.  (M)
